# SDR UIEA2017040700528

- Difficulty date: April 7, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,677 hours, 17,968 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE 1 STATUS MESSAGE.  PERFORMED BITE TEST ON THE NR 1 CABIN PRESSURE CONTROLLER,  NO FAULTS.  PERFORMED AN OPERATIONAL TEST,  OK IAW AMM 21-31-00199.
